# SDR ASAA2021040934543

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,890 hours, 13,267 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK AND MAP FLAGS ON RIGHT ND, SINGLE FMC OPERATION SCRATCHPAD MESSAGE ON BOTH MCDU'S. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836, NO MORE MESSAGES ON ND FMC RH OK.
